# SDR AALA202207251421

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 82,457 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 4H,EMERGENCY LIGHT OUT. REPLACED SEAT MOUNTED PROXIMITY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
